# SDR HEEA126111

- Difficulty date: September 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 12,211 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Tube
- Part number: 206001191001
- Condition: Cracked
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACKS ON CONTROL TUBE, NEXT TO END AT FIXED CLEVIS.  SCRAPPED CONTROL TUBE.  NOTE:  PREVIOUSLY SUBMITTED ON 10/6/09.
